# SDR FDEA202102180390

- Difficulty date: February 18, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 86,980 hours, 19,178 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA71021
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT - STATION 1701 TO STATION 1721 , LONGERON 51 LEFT   LONGERON SPLICE FOUND CORROSION. CENTER CARGO COMPARTMENT - STATION 1701 TO STATION 1721 LONGERON 51 LEFT   LONGERON SPLICE REMOVED AND REPLACED AS PER SRM 51-33-01-0G. FABRICATED SPLICE   AS PER DOUGLAS DRAWING AFA7102-1 REVISION E. REPAIR CLASSIFIED MAJOR PER GMM 6-2-  100.
